# SDR FDEA201303220650

- Difficulty date: March 22, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT, SUMP PANEL AREA FOWARD BULKHEAD RT UPPER WEB FOUND CRACKED AT STATION 1701, "X" = -32.   REPAIRED IAW EA 1-5310-166105.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
